# SDR COMA0260124

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 5,749 hours, 5,254 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5872 GEAR DISAGREE WARNING - NLG DID NOT RETRACT.CLEANDED AND LUBED NLG - RETRACT CHECK SATISFACTORY.
